Alert archive / Wyoming / High Wind Watches in 2007

High Wind Watch 5, NWS Cheyenne, WY

February 20, 2007

NWS Cheyenne, WY issued this high wind watch at Feb 20, 2007, 3:04 AM MST. It took effect at Feb 20, 2007, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 20, 2007, 3:04 AM MST (10:04 UTC)
In effect from
Feb 20, 2007, 6:00 PM MST
Expired
Feb 20, 2007, 3:18 PM MST
In force
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 201004
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
304 AM MST TUE FEB 20 2007

...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR...

.HIGH PRESSURE BUILDING TO THE WEST WITH LOW PRESSURE DIVING OUT
OF CANADA TO THE NORTHEAST WILL INCREASE THE PRESSURE GRADIENTS
ACROSS WYOMING TODAY. WINDS WILL BECOME STRONG ACROSS THE WIND
CORRIDOR OF PLATTE COUNTY THIS MORNING. THE WIND THREAT WILL
EXPAND TO THE MOUNTAINS THIS EVENING AS THE JET STREAM MOVES
OVERHEAD. 

WYZ067-202000-
/O.NEW.KCYS.HW.W.0007.070220T1004Z-070221T1500Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
304 AM MST TUE FEB 20 2007

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

WINDS ACROSS PLATTE COUNTY WILL INCREASE THROUGH THE MORNING
HOURS AND EVENTUALLY BE SUSTAINED AT 40 MPH WITH GUSTS TO 60 MPH.
THE WEATHER PATTERN WILL ALLOW THE THREAT OF HIGH WINDS TO EXIST
THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE VEHICLES WILL BE
DIFFICULT OR IMPOSSIBLE DURING THIS TIME.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ063-064-066-202000-
/O.NEW.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
304 AM MST TUE FEB 20 2007

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING. 

A STRONG JET STREAM MOVING OVERHEAD TONIGHT WILL ALLOW THE WINDS
AT THE MOUNTAIN LEVEL TO BECOME STRONG OUT OF THE WEST. BY THIS
EVENING...THE WINDS SHOULD BE SUSTAINED AT OVER 50 MPH WITH GUSTS
TO OVER 70 MPH. THIS WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING
OF THE RECENT SNOWFALL.

A HIGH WIND WATCH FOR THE MOUNTAINS MEANS THERE IS THE POTENTIAL
FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50
MPH...OR GUSTS OF 70 MPH OR STRONGER MAY OCCUR. CONTINUE TO
MONITOR THE LATEST FORECASTS.

$$

SOWKO
3 follow-up statements
000 
WWUS75 KCYS 201825
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 AM MST TUE FEB 20 2007

...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR...

.HIGH PRESSURE BUILDING TO THE WEST WITH LOW PRESSURE MOVING OUT
OF CANADA TO THE NORTHEAST WILL INCREASE THE PRESSURE GRADIENTS
ACROSS WYOMING TODAY. WINDS WILL REMAIN STRONG EAST OF THE LARAMIE
RANGE TODAY. THE WIND THREAT WILL EXPAND TO THE MOUNTAINS THIS
EVENING AS THE JET STREAM MOVES OVERHEAD.

WYZ069-210100-
/O.EXB.KCYS.HW.W.0007.000000T0000Z-070221T0100Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
1125 AM MST TUE FEB 20 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

WINDS ACROSS WESTERN LARAMIE COUNTY WILL BE SUSTAINED AT 40 MPH
WITH GUSTS TO 60 MPH. OPERATING HIGH PROFILE VEHICLES WILL BE
DIFFICULT OR IMPOSSIBLE DURING THIS TIME.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ067-210230-
/O.CON.KCYS.HW.W.0007.000000T0000Z-070221T1500Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
1125 AM MST TUE FEB 20 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

WINDS ACROSS PLATTE COUNTY WILL BE SUSTAINED AT 40 MPH WITH GUSTS
TO 60 MPH. THE WEATHER PATTERN WILL ALLOW THE THREAT OF HIGH WINDS
TO EXIST THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE
VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ063-064-066-210230-
/O.CON.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
1125 AM MST TUE FEB 20 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH WEDNESDAY MORNING. 

A STRONG JET STREAM MOVING OVERHEAD WILL ALLOW THE WINDS AT THE
MOUNTAIN LEVEL TO BECOME STRONG OUT OF THE WEST. BY THIS
EVENING...THE WINDS SHOULD BE SUSTAINED AT OVER 50 MPH WITH GUSTS
TO OVER 70 MPH. THIS WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING
OF THE RECENT SNOWFALL.

A HIGH WIND WATCH FOR THE MOUNTAINS MEANS THERE IS THE POTENTIAL
FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST
50 MPH...OR GUSTS OF 70 MPH OR STRONGER MAY OCCUR. CONTINUE TO
MONITOR THE LATEST FORECASTS.

$$

JR
000 
WWUS75 KCYS 202022
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
122 PM MST TUE FEB 20 2007

...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR...

.HIGH PRESSURE BUILDING TO THE WEST WITH LOW PRESSURE MOVING OUT
OF CANADA TO THE NORTHEAST WILL INCREASE THE PRESSURE GRADIENTS
ACROSS WYOMING TODAY. WINDS WILL REMAIN STRONG EAST OF THE
LARAMIE RANGE TODAY. THE WIND THREAT WILL EXPAND TO THE MOUNTAINS
THIS EVENING AS THE JET STREAM MOVES OVERHEAD.

WYZ069-202130-
/O.CAN.KCYS.HW.W.0007.000000T0000Z-070221T0100Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
122 PM MST TUE FEB 20 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. WINDS HAVE DECREASED THIS AFTERNOON AND ARE NO
LONGER MEETING HIGH WIND CRITERIA.

$$

WYZ067-210430-
/O.CON.KCYS.HW.W.0007.000000T0000Z-070221T1500Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
122 PM MST TUE FEB 20 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

WINDS ACROSS PLATTE COUNTY WILL BE SUSTAINED AT 40 MPH WITH GUSTS
TO 60 MPH. THE WEATHER PATTERN WILL ALLOW THE THREAT OF HIGH
WINDS TO EXIST THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE
VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ063-064-066-210430-
/O.CON.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
122 PM MST TUE FEB 20 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH WEDNESDAY MORNING. 

A STRONG JET STREAM MOVING OVERHEAD WILL ALLOW THE WINDS AT THE
MOUNTAIN LEVEL TO BECOME STRONG OUT OF THE WEST. BY THIS
EVENING...THE WINDS SHOULD BE SUSTAINED AT OVER 50 MPH WITH GUSTS
TO OVER 70 MPH. THIS WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING
OF THE RECENT SNOWFALL.

A HIGH WIND WATCH FOR THE MOUNTAINS MEANS THERE IS THE POTENTIAL
FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST
50 MPH...OR GUSTS OF 70 MPH OR STRONGER MAY OCCUR. CONTINUE TO
MONITOR THE LATEST FORECASTS.

$$
000 
WWUS75 KCYS 202218
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MST TUE FEB 20 2007

...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR...

.HIGH PRESSURE BUILDING TO OUR WEST WITH LOW PRESSURE TO OUR
NORTHEAST WILL PRODUCE A LARGE DIFFERENCE IN PRESSURE ACROSS
WYOMING THIS AFTERNOON AND TONIGHT. WINDS WILL REMAIN STRONG
ACROSS THE WIND CORRIDOR OF PLATTE COUNTY THIS AFTERNOON AND
TONIGHT. STRONG WINDS WILL DEVELOP IN THE MOUNTAINS THIS EVENING
AS THE JET STREAM MOVES OVERHEAD.

WYZ063-064-066-210500-
/O.UPG.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/
/O.EXB.KCYS.HW.W.0007.070221T0100Z-070221T1500Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
318 PM MST TUE FEB 20 2007

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG JET STREAM MOVING OVERHEAD WILL ALLOW THE WINDS AT
MOUNTAIN LEVEL TO BECOME STRONG FROM THE WEST. BY THIS
EVENING...THE WINDS WILL BE SUSTAINED AT OVER 50 MPH WITH GUSTS TO
OVER 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS
OF 70 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ067-210500-
/O.CON.KCYS.HW.W.0007.000000T0000Z-070221T1500Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
318 PM MST TUE FEB 20 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

WINDS ACROSS PLATTE COUNTY WILL CONTINUE TO BE SUSTAINED AT 40
MPH WITH GUSTS TO 60 MPH. THE WEATHER PATTERN WILL ALLOW THE HIGH
WINDS TO EXIST THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE
VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

JR

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 19, 8:38 PM MST, 6 hours 26 minutes earlier.

Area forecast discussion, Feb 19, 8:38 PM MST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
838 PM MST MON FEB 19 2007

.DISCUSSION...THE SNOW HAS TAPERED OFF AND ENDED OVER ALMOST ALL OF THE
CWA AS OF 03Z.  AREAS OF FOG HAVE FORMED IN SOME PLACES...BUT CURRENT
THINKING IS THAT IT SHOULD BE SHORT LIVED...ESPECIALLY IN WYOMING...AS
SURFACE WESTERLY WINDS DEVELOP.  SOME OF THE LOWER ELEVATIONS IN
SOUTHEAST WYOMING PICKED UP BETWEEN 1 AND 2 INCHES OF NEW SNOW THIS
AFTERNOON AND EVENING...WITH 4 TO 8 INCHES OVER THE SNOWY RANGE.  MAIN
FORECAST CONCERN AT THIS POINT IS THE INCREASE IN THE WINDS OVER MUCH
OF THE WYOMING PART OF THE CWA AS EARLY AS LATE TONIGHT.  THE WINDS
WILL STAY UP THROUGH EARLY AFTERNOON TUESDAY...BEFORE INCREASING EVEN
MORE LATE TUESDAY AFTERNOON THROUGH WEDNESDAY.  THE WINDS SHOULD REACH
HIGH WIND CRITERIA ON WEDNESDAY AS GRADIENTS TIGHTEN AND 700 MB WINDS
INCREASE TO 70 KNOTS.  THE WINDS WILL CAUSE BLOWING AND DRIFTING
SNOW...ESPECIALLY OVER THE SNOWY RANGE AND PLACES LIKE CHUGWATER
LATE TONIGHT AND TUESDAY...AND LIKELY BEYOND...AND HAVE ADDED TO THE
FORECAST AND HWO.

.PREVIOUS DISCUSSION (ISSUED AT 200 PM MST MON FEB 19 2007)

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. RADAR REFLECTIVITY SHOWS
SNOW SPREADING ACROSS SOUTHEAST WYOMING WITH A MIXTURE OF RAIN SNOW
SLOWLY SPREADING INTO THE NEBRASKA PANHANDLE. AS OF 2 PM
MST...OBSERVATIONS INDICATED RAIN AT KTOR WITH THE TEMPERATURE AT
39F DEGREES BUT SHOULD SWITCH OVER TO SNOW FAIRLY QUICKLY. FINALLY
STARTED SNOWING AT KCYS WITHIN THE PAST HALF HOUR WITH TEMPERATURE
OF 32F DEGREES AND STARTING TO GET SOME ACCUMULATION ON THE GRASSY
AREAS. FOR KCYS THE HIGH TEMPERATURE OCCURRED THIS MORNING WITH 41F
DEGREES AS THE COLD FRONT CONTINUES TO SLIDE SOUTHWARD PER LATEST
NCEP SURFACE FRONTAL ANALYSIS. THE UPPER LEVEL SHORTWAVE HAS PUSHED
INTO NORTHWEST AND WESTERN WYOMING AND WILL CONTINUE TO MOVE ACROSS
THE STATE TONIGHT. EXPECTING SNOW AND RAIN TO DIMINISH BY MIDNIGHT.
SINCE WE STARTED OUT WARMER THIS MORNING MANY LOCATIONS HAVE NOT
BEEN ACCUMULATING. BOTH RAWLINS AIRPORT AND DOUGLAS PD REPORTED SNOW
THROUGH THE MORNING BUT MELTING AS IT HITS THE GROUND. FOR THE
SIERRA MADRE AND MEDICINE BOW MOUNTAINS...RECEIVED A COUPLE REPORTS
OF 2 TO 4 INCHES OF SNOW ACCUMULATION AS OF NOON TODAY.  ALTHOUGH
FEEL THAT MANY LOCATIONS WILL JUST BARELY MEET THE SNOW ADVISORY
CRITERIA...HAVE DECIDED TO CONTINUE WITH THE SNOW AND BLOWING SNOW
ADVISORY THROUGH 9 PM TONIGHT. LOW TEMPERATURES TONIGHT WILL BE
NEARLY 10 TO 15F DEGREES COLDER COMPARED TO THIS MORNING. TUESDAY
WILL BE WARMER BUT THE SURFACE HIGH PRESSURE WILL SLIDE INTO
NORTHWEST COLORADO ALLOWING FOR THE TIGHTENING OF THE SURFACE
PRESSURE GRADIENT. HAVE DEBATED WITH A HIGH WIND WATCH FOR PLATTE
COUNTY AS THE MAIN IMPACT WILL BE ALONG THE WIND CORRIDOR BETWEEN
CHUGWATER AND WHEATLAND.  THE 850MB AND 700MB HEIGHT DIFFERENCES FOR
THE AREA SHOW NEARLY 60 METER DIFFERENCE WHICH WOULD SUPPORT HIGH
WIND CONDITIONS. HOWEVER...WOULD LIKE TO SEE BETTER DIFFERENCE AND
FOR A LONGER DURATION. MODELS ARE ALL INDICATING 40 TO 50 KNOTS
STARTING OUT ON TUESDAY AFTERNOON AND INCREASING TO NEAR 60 KNOTS BY
WEDNESDAY MORNING ACROSS THE WIND CORRIDOR . SINCE CONDITIONS APPEAR
TO BE BORDERLINE...WILL JUST BUMP UP THE WINDS BUT KEEP BELOW ANY
HIGH WIND CRITERIA.

LONG TERM...WEDNESDAY THROUGH MONDAY.

WEDNESDAY...ZONAL FLOW PREVAILS. NO PRECIPITATION DUE TO DRY LOW/MID
LEVELS. HIGHS 10-15 ABOVE NORMAL DUE TO DOWNSLOPE WINDS...LIMITED
CLOUD COVER AND THICKNESSES NEAR 5500 METERS.

THURSDAY...CONTINUED DRY AS FLOW ALOFT BACKS TO SOUTHWEST IN ADVANCE
OF WESTERN STATES TROUGH. HIGHS ABOUT 10F ABOVE NORMAL WITH 700 MB
TEMPERATURES NEAR 0C.

FRIDAY...INCREASING CHANCES FOR PRECIPITATION ALONG/WEST OF THE
LARAMIE RANGE AS SHORTWAVE TROUGH APPROACHES. STILL LOOKS DRY EAST
OF THE LARAMIE RANGE WITH LIMITED LOW/MID LEVEL MOISTURE. COOLER DAY
WITH INCREASED CLOUD COVER.

SATURDAY...SHORTWAVE TROUGH MOVES EASTWARD ACROSS THE
CENTRAL/SOUTHERN ROCKIES WITH A STRONG COLD FRONTAL PASSAGE ACROSS
WYOMING/NEBRASKA. ENOUGH LIFT AND MOISTURE FOR SCATTERED TO NUMEROUS
SNOW SHOWERS ACROSS OUR FORECAST AREA. COLDER/RAW DAY WITH BRISK
NORTH WINDS...CLOUDS AND THICKNESSES NEAR 5370 METERS.

SUNDAY...ANOTHER COLD/RAW DAY WITH DEEP UPPER TROUGH ACROSS THE
NORTHERN PLAINS. GFS LIKELY OVERDOING THE CLOUDS/QPF BASED ON THE
PATTERN...THUS HAVE KEPT IT MOSTLY DRY. HIGHS MAINLY 30S WITH
THICKNESSES NEAR 5280 METERS.

MONDAY...COLD NORTHERLY FLOW ALOFT WILL KEEP IT ON THE COOL SIDE...
WITH HIGHS IN THE 30S TO LOWER 40S. LOOKS LIKE A MOSTLY DRY DAY...BUT
WILL LEAVE IN SOME LOW POPS IN ACROSS THE MOUNTAINS AND NEAR
COLORADO TO BLEND IN WITH SURROUNDING OFFICES GRIDS.

&&

.AVIATION...CONDITIONS ARE NOW VFR IN MOST PLACES AS OF 03Z AS THE
SHORTWAVE TROUGH HAS MOVES SOUTH AND EAST OF THE CWA.  LOWER
VISIBILITIES IN FOG CAN BE EXPECTED THROUGH 07Z EAST OF THE LARAMIE
RANGE BEFORE WEST WINDS DEVELOP AND DISSIPATE ANY FOG.  THE WINDS
WILL INCREASE LATE TONIGHT MAINLY OVER THE WYOMING PART OF THE CWA
AND PERSIST THROUGH TUESDAY.  THE WINDS WILL PRODUCE AREAS OF BLOWING
AND DRIFTING SNOW WHICH MAY LOWER VISIBILITIES AT SOME WYOMING
AIRPORTS LIKE KEAN.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Feb 19, 8:45 PM MST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
845 PM MST MON FEB 19 2007

WYZ063-201245-
SNOWY RANGE-
845 PM MST MON FEB 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WEST WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 40 MPH. THE WINDS
WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS...MAKING TRAVEL
HAZARDOUS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS WILL BE STRONG TUESDAY THROUGH WEDNESDAY WITH GUSTS TO 60 MPH
LIKELY TUESDAY NIGHT AND WEDNESDAY.  THE WINDS WILL PRODUCE SIGNIFICANT
BLOWING AND DRIFTING SNOW.

SIGNIFICANT SNOW ACCUMULATION IS EXPECTED FOR FRIDAY AND SATURDAY
ACROSS THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059>062-064>070-201245-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
845 PM MST MON FEB 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 35 MPH NEAR AND WEST
OF THE LARAMIE RANGE. THE WINDS WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW FOR THE LARAMIE RANGE AND THE BETWEEN WHEATLAND AND
CHUGWATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS WILL BECOME STRONG AND GUSTY ACROSS SOUTHEAST WYOMING ON
TUESDAY AND WEDNESDAY. EXPECT WEST WINDS TO GUST TO 45 MPH BY LATE
TUESDAY AFTERNOON. EVEN STRONGER WIND SPEEDS CAN BE EXPECTED TUESDAY
NIGHT AND WEDNESDAY. THE WINDS WILL PRODUCE BLOWING AND DRIFTING
SNOW MAINLY FOR THE AREA BETWEEN WHEATLAND TO SOUTH OF CBUGWATER.

SNOW IS EXPECTED FOR FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-201245-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
845 PM MST MON FEB 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW IS EXPECTED FOR FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:04 AM MSTHigh Wind WarningCYS29 hr

Nearby

High Wind Watches in Wyoming, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.